# SDR B3OR200000008

- Difficulty date: December 4, 2000
- Submitted: February 12, 2001
- Operation: General aviation
- Aircraft: N5408G
- Make and model: Cessna 550
- Aircraft serial: 5500666
- Aircraft time: 3,722 hours, 2,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 652210223
- Condition: Damaged
- Location: Wing
- Part time: 3,722 hours, 2,575 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED THIS AC FOR LING LEADING EDGE SKIN CONTACT DAMAGE FROM HEATED LEADING EDGE RETAINING SCREWS DUE TO CONTACT DAMAGE BEING FOUND IN SISTER SHIP.  DAMAGE WAS FOUND TO WING LEADING EDGE UNDER HEATED LEADING EDGE ASSY EVEN THOUGH PROPER SCREWS WERE USED .  THIS DAMAGE COULD POSSIBLY CAUSE FUEL LEAKAGE INTO THE AREA COVERED BY THE HEATED LEADING EDGE ASSY, CREATING A POTENTIAL FIRE HAZARD.  THERE IS NO ALLOWABLE FUEL LEAKAGE IN THIS AREA.
